Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 186, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 21, 2016, 2:42 PM EDT for Clark County, Madison County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 2:42 PM EDT (18:42 UTC)
- Expired
- Jun 21, 2016, 3:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 73 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1059 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 0.9
The text
As transmitted.
551
WUUS53 KLMK 211842
SVRLMK
KYC049-151-211915-
/O.NEW.KLMK.SV.W.0186.160621T1842Z-160621T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 PM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MADISON COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN CLARK COUNTY IN CENTRAL KENTUCKY...
* UNTIL 315 PM EDT
* AT 242 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARRIS
FERRY...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARRIS FERRY...RABBIT TOWN...HAGGARD...DOYLESVILLE...LOG LICK...OLIVERS...
RUCKERVILLE...PINCHEM...MINA AND RIGHTANGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3786 8401 3787 8403 3783 8400 3784 8402
3783 8404 3785 8406 3782 8407 3785 8408
3784 8409 3784 8410 3782 8412 3781 8412
3782 8410 3781 8408 3778 8411 3777 8408
3774 8409 3786 8427 3796 8416 3790 8399
TIME...MOT...LOC 1842Z 300DEG 33KT 3790 8413
HAIL...1.00IN
WIND...60MPH
$$
ZT3 follow-up statements
622
WWUS53 KLMK 211853
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
253 PM EDT TUE JUN 21 2016
KYC049-151-211915-
/O.CON.KLMK.SV.W.0186.000000T0000Z-160621T1915Z/
MADISON KY-CLARK KY-
253 PM EDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN MADISON AND SOUTHEASTERN CLARK COUNTIES...
AT 253 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARRIS
FERRY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. TREES WERE REPORTED DOWN EARLIER
ALONG THE FAYETTE AND CLARK COUNTY LINE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARRIS FERRY...RABBIT TOWN...HAGGARD...DOYLESVILLE...LOG LICK...OLIVERS...
RUCKERVILLE...PINCHEM...MINA AND RIGHTANGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3786 8401 3787 8403 3783 8400 3784 8404
3783 8404 3785 8406 3782 8407 3785 8408
3782 8412 3781 8412 3782 8410 3781 8408
3778 8411 3777 8410 3777 8408 3774 8409
3786 8427 3796 8416 3790 8399
TIME...MOT...LOC 1853Z 310DEG 27KT 3784 8410
HAIL...1.00IN
WIND...60MPH
$$
ZT122
WWUS53 KLMK 211901
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT TUE JUN 21 2016
KYC049-151-211915-
/O.CON.KLMK.SV.W.0186.000000T0000Z-160621T1915Z/
MADISON KY-CLARK KY-
301 PM EDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN MADISON AND SOUTHEASTERN CLARK COUNTIES...
AT 301 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARGETT...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARRIS FERRY...MINA...RIGHTANGLE...RABBIT TOWN...COTTON BRANCH...
DOYLESVILLE...AGAWAM...LOG LICK...BLOOMINGDALE AND COLLEGE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3786 8401 3787 8403 3783 8400 3784 8404
3783 8404 3785 8406 3782 8407 3785 8408
3782 8412 3781 8412 3782 8410 3781 8408
3778 8411 3777 8410 3777 8408 3774 8409
3782 8421 3793 8408 3790 8399
TIME...MOT...LOC 1901Z 300DEG 33KT 3780 8401
HAIL...1.00IN
WIND...60MPH
$$
ZT027
WWUS53 KLMK 211909
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT TUE JUN 21 2016
KYC049-151-211919-
/O.EXP.KLMK.SV.W.0186.000000T0000Z-160621T1915Z/
MADISON KY-CLARK KY-
309 PM EDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON AND
SOUTHEASTERN CLARK COUNTIES WILL EXPIRE AT 315 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3786 8401 3787 8403 3783 8400 3784 8404
3783 8404 3785 8406 3782 8407 3785 8408
3782 8412 3781 8412 3782 8410 3781 8408
3778 8411 3777 8410 3777 8408 3774 8409
3782 8421 3793 8408 3790 8399
TIME...MOT...LOC 1908Z 300DEG 33KT 3780 8401
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:31 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 21, 12:31 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1231 PM EDT TUE JUN 21 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 1013 AM EDT Tue Jun 21 2016 Continue to monitor convective potential for this afternoon and early this evening. Latest surface analysis places the cold front/subtle wind shift across portions of southern IN, just north of the Ohio River. Dewpoints ahead of the boundary have pooled in the upper 60s to lower 70s, with significantly higher boundary-layer moisture noted across western KY with dewpoints approaching the middle 70s. Strong surface heating is occurring across much of the region ahead of this boundary. However, it will likely slow across areas west of I-65 later this morning into early this afternoon as debris clouds for an upstream MCS works into the region. East of I-65, the dewpoints aren't as rich as further west, but still sufficient to build ample instability by this afternoon given the expected heating. Latest AMDAR soundings do show a nocturnal inversion remaining at SDF, but that should mix out with continued sunshine. With the upper-level jet nosing into northeastern portions of the region, do think we will see thunderstorm initiation somewhere near or just south of the I-64 corridor, spreading south through the afternoon/early evening hours. Highest coverage should be east of I- 65, especially towards the I-75 corridor. DCAPEs in excess of 1,000 J/kg will support damaging winds as the main threat, although some marginally severe hail will be possible given just enough deep-layer shear for some storm organization. .SHORT TERM (Now through Wednesday)... Issued at 305 AM EDT Tue Jun 21 2016 ...Severe Weather Possible Across Central Kentucky This Afternoon... Synoptic pattern features a strong upper ridge over the Four Corners region, with falling heights over the eastern Great Lakes and New England, resulting in a faster NW flow starting to dive across the Ohio Valley. With this NW flow over the top of a tropical air mass, convection developed over Indiana and headed SE last evening, and continues to push into northern Kentucky as of 07Z. We could still see showers and storms graze our northern Bluegrass counties around daybreak. Confidence in the short term is certainly limited as both synoptic and hi-res models continue to struggle with ongoing convection. However, with the extensive debris cloudiness from the ongoing storms, expect some kind of differential heating boundary over central Kentucky to serve as the focus for convection, beginning as early as noon when we reach our convective temps in the mid 80s. Increasing mid-level flow will allow these storms to go severe, with damaging winds as the main threat given downdraft CAPE solidly over 1000 J/kg. SPC Slight Risk covers most of our Kentucky counties, and that looks like a good call as the scope of the SVR threat will really come down to where the effective boundary sets up. Storms will diminish in the early evening hours, but another MCS is likely to develop over Iowa and/or NE Missouri, and then ride SE along the warm front. This would bring weakening storms into southern IN and KY in the pre-dawn hours on Wednesday. Nocturnal timing will limit SVR threat, but sub-severe wind gusts and heavy rainfall will be in play. Precip shield will push east on Wednesday morning, so will have the higher POPs over the Bluegrass while areas west of I-65 start to dry out. By afternoon, we'll just be carrying a 20-30 POP as the warm front will be solidly to our north and east. Day 2 SVR risk is more biased toward the night hours, with the potential glancing blow from a Great Lakes MCS. .LONG TERM (Wednesday Night through Monday)... Issued at 245 PM EDT Tue Jun 21 2016 ...Strong to severe storms possible Thursday... Should start off with a break in the stormy weather for much of the area as the focus shifts north into Indiana and Ohio. Model solutions continue to show a MCS passing to our north Wed evening and overnight, and the trend is farther north with each run. So confidence is increasing that we'll have minimal impacts from this system, or at worst a glancing blow, and if anything the 30 POPs along and north of I-64 may be on the generous side. On Thursday a fairly sharp shortwave trof swings through the Great Lakes and drives a cold front southward across the Ohio Valley. Moisture pooling ahead of the cold front will drive precipitable water values to near 2 inches, and with temps near 90 we'll also have plenty of instability. Downdraft CAPE pushing 1000 J/kg will support a damaging wind threat, and there will be enough deep-layer shear to support supercells but not focused enough in the low levels for more than an isolated tornado threat. Friday looks like a quiet day under shortwave ridging aloft, with a sfc high nosing in from the Great Lakes. Rain chances will creep back in beginning Saturday as the old front starts to lift back north, and the upper ridge axis slips to our east. Not much change to the tropical air mass, so above normal temps will persist. && .AVIATION (18Z TAF Update)... Issued at 1231 PM EDT Tue Jun 21 2016 Surface boundary currently lies along Ohio River and will be the focus for thunderstorm generation over the next few hours. Initial development will be near SDF/LEX where there is a short window of scattered storms before activity drops south of the terminals. Higher coverage and confidence of impactful weather later this afternoon is expected across south-central Kentucky around BWG. Ahead of the boundary expect west/southwest winds then later this afternoon at SDF and LEX a shift to the west/northwest is likely. Tonight's forecast hinges on the development of another thunderstorm complex to the northwest which may race across the area and impact SDF/LEX overnight through sunrise Wednesday. Forecast guidance is in reasonable agreement showing this idea so confidence in seeing impacts is higher at SDF/LEX. Later shifts can fine tune timing and restrictions but for now a period from 09-14z is included. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........KJD Short Term.....RAS Long Term......RAS Aviation.......ZT
Hazardous weather outlook, Jun 21, 3:25 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 325 AM EDT TUE JUN 21 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-220730- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 325 AM EDT TUE JUN 21 2016 /225 AM CDT TUE JUN 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OVER CENTRAL KENTUCKY. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MULTIPLE ROUNDS OF THUNDERSTORMS WILL AFFECT THE AREA WEDNESDAY AND THURSDAY. THE BEST CHANCE FOR STRONG OR SEVERE STORMS WILL BE THURSDAY AFTERNOON AND EVENING. THE STRONGEST STORMS COULD PRODUCE DAMAGING WINDS. TORRENTIAL RAINFALL AND CLOUD-TO-GROUND LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT AFFECT THE AREA WEDNESDAY AND THURSDAY. SOME OF THESE STORMS WILL BE STRONG TO PERHAPS SEVERE AT TIMES. THE STRONGEST CELLS COULD PRODUCE WIND DAMAGE...TORRENTIAL RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THURSDAY. RAS
In the hours before
Special weather statement, Jun 21, 1:15 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 PM EDT TUE JUN 21 2016
KYZ036-037-042-043-211745-
BOURBON-SCOTT-HARRISON-NICHOLAS-
115 PM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NICHOLAS...
HARRISON...NORTHWESTERN BOURBON AND CENTRAL SCOTT COUNTIES...
AT 115 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
WILLIAMSTOWN...MOVING SOUTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...CYNTHIANA...BRECKINRIDGE...SADIEVILLE...BERRY...MORNING
GLORY...COLVILLE...BROADWELL...VENUS AND JOSEPHINE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3818 8436 3821 8438 3820 8443 3836 8473
3843 8462 3849 8456 3851 8453 3851 8449
3854 8448 3853 8446 3854 8443 3857 8441
3858 8420 3857 8420 3856 8422 3855 8421
3855 8416 3853 8418 3850 8418 3845 8409
TIME...MOT...LOC 1715Z 308DEG 37KT 3854 8463
ZTSpecial weather statement, Jun 21, 1:59 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
159 PM EDT TUE JUN 21 2016
KYZ041-042-049-211830-
BOURBON-FAYETTE-CLARK-
159 PM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAYETTE...SOUTHERN
BOURBON AND CENTRAL CLARK COUNTIES...
AT 159 PM EDT...A STRONG THUNDERSTORM WAS OVER THOROUGHBRED ACRES...
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...WINCHESTER...PARIS...CADENTOWN...U K ARBORETUM...MEADOWTHORPE...
CARDINAL HILL...CHEVY CHASE...BRYAN STATION AND HIGHLANDS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3812 8408 3807 8405 3789 8415 3802 8456
3817 8452 3819 8445 3814 8404
TIME...MOT...LOC 1759Z 286DEG 31KT 3809 8444
ZTSpecial weather statement, Jun 21, 2:04 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
204 PM EDT TUE JUN 21 2016
KYZ036-037-042-043-211830-
BOURBON-SCOTT-HARRISON-NICHOLAS-
204 PM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT NICHOLAS...SOUTHEASTERN
HARRISON...BOURBON AND EAST CENTRAL SCOTT COUNTIES...
AT 204 PM EDT...A STRONG THUNDERSTORM WAS NEAR CYNTHIANA...MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PARIS...CYNTHIANA...CARLISLE...MILLERSBURG...COLVILLE...LAIR...MYERS...
BROADWELL...OXFORD AND MOOREFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3818 8399 3814 8404 3818 8436 3819 8436
3821 8438 3819 8445 3826 8452 3841 8426
3834 8386 3833 8386 3834 8384 3832 8385
3832 8383
TIME...MOT...LOC 1804Z 288DEG 32KT 3831 8422
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:15 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 30 min |
| Jun 21, 1:45 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 30 min |
| Jun 21, 1:59 PM EDT | Special Weather Statement | LMK | Clark, Fayette | 31 min |
| Jun 21, 2:04 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 26 min |
| Jun 21, 2:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas | 32 min |
| Jun 21, 2:56 PM EDT | Special Weather Statement | LMK | Ohio | 34 min |
| Jun 21, 3:31 PM EDT | Special Weather Statement | LMK | Garrard | 29 min |
| Jun 21, 4:03 PM EDT | Special Weather Statement | LMK | Edmonson | 27 min |
| Jun 21, 4:33 PM EDT | Special Weather Statement | LMK | Allen | 42 min |
| Jun 21, 4:41 PM EDT | Special Weather Statement | LMK | Warren | 34 min |
| Jun 21, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 32 min |
| Jun 21, 5:04 PM EDT | Special Weather Statement | LMK | Simpson | 41 min |
| Jun 21, 5:30 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Logan, Monroe, Simpson, Warren | 3 hr |
| Jun 21, 6:01 PM EDT | Flash Flood Warning | LMK | Allen, Simpson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.